| Catalog Number |
10013364T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was leaking the following information was received by the initial reporter with the following verbatim: halfway through the infusion, while going to the washroom patient noticed some fluid on the floor.Writer checked the lines and the oxaliplatin line was leaking from the texium site.Infusion stopped.Md and team informed.Chemo spill precautions taken while pt was disconnected from chemo.Remaining volume remade by pharmacy and infused to patient without any adverse events.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10013364t and lot# 24059150 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07may2024.There were quality notifications issued for the failure mode reported by the customer during the production build of this set for lot 24059150 as notification id #(b)(4) on 09dec2024.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.